Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 24 found articles
 
 
  Extremal eigenvalues and eigenvectors of deformed Wigner matrices
 
 
Title: Extremal eigenvalues and eigenvectors of deformed Wigner matrices
Author: Lee, Ji Oon
Schnelli, Kevin
Appeared in: Probability theory and related fields
Paging: Volume 164 (2015) nr. 1-2 pages 165-241
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands